Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Rash Behind Knee, Itchy And Raised. Found Out As Allergic Reaction. Taking Multivitamin

I have this rash behind me knee that I have had for a year a doctor told me it was an allergic reaction and would go away. A year later it's still there, sometimes it's itchy and raised sometimes it looks like it goes away but still looks bruised. Some info about me female 30 years old, no other known illness, I work out regularly and take a multivitamin.
Mon, 4 Nov 2013
Report Abuse
Dermatologist 's  Response
Hi

Looks like you have an allergic reaction or an eczematous patch behind your knee.

Such lesions are more irritation in nature though less harmful.

First you have to avoid touching the area too much and avoid itching.
Continous itching tends to increase the eczematous changes and increases the lesion.

You can apply some topical moisturizer or oil over the affected area daily. This will tend to reduce the itching sensation.
Also you will need to use some topical steroid cream to heal the lesion completely.
Take oral antihistamines along if the itching is unbearable.

Hope it helps

Dr Geetika Paul
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Multivitamin


Loading Online Doctors....
Rash Behind Knee, Itchy And Raised. Found Out As Allergic Reaction. Taking Multivitamin

Hi Looks like you have an allergic reaction or an eczematous patch behind your knee. Such lesions are more irritation in nature though less harmful. First you have to avoid touching the area too much and avoid itching. Continous itching tends to increase the eczematous changes and increases the lesion. You can apply some topical moisturizer or oil over the affected area daily. This will tend to reduce the itching sensation. Also you will need to use some topical steroid cream to heal the lesion completely. Take oral antihistamines along if the itching is unbearable. Hope it helps Dr Geetika Paul